# SDR AALA971259

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 45, LEFT, HAS CRACK BELOW ANGLE FITTING.  INSTALLED FRAME DOUBLER REPAIR PER AARD 53-00-00-5, REPAIR 5.  TST:  25,726.  CYCLES:  10,398.  (X)
